MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION HK TIBIAL BASE SZ 4 LT; PROSTHESIS,KNEE,FEMOROTIBIAL,CONSTRAIND,CMNTD,METAL/POLYMR

SMITH & NEPHEW, INC. LEGION HK TIBIAL BASE SZ 4 LT; PROSTHESIS,KNEE,FEMOROTIBIAL,CONSTRAIND,CMNTD,METAL/POLYMR
Catalog Number 71421304
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cellulitis (1768)
Date of Event 07/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presented with an infection a week after he underwent unknown procedure, weeks later in (b)(6) he was hospitalized due to cellulitis on left anterior leg.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached the results of our investigation.

Brand Name
LEGION HK TIBIAL BASE SZ 4 LT
Common Device Name
PROSTHESIS,KNEE,FEMOROTIBIAL,CONSTRAIND,CMNTD,METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7054525
Report Number1020279-2017-01092
Device Sequence Number16411322
Product Code KRO
UDI-Device Identifier00885556109144
UDI-Public00885556109144
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71421304
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer11/14/2017
Initial Report FDA Received Date11/22/2017
Supplement Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age60 YR
Patient Weight114